List of citations in Numdam for : Everywhere regularity for a class of elliptic systems without growth conditions

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 1, p. 1-25


Schemm, Sabine

ESAIM: Control, Optimisation and Calculus of Variations, Volume 17 (2011) no. 2, p. 472-492

Diening, Lars; Stroffolini, Bianca; Verde, Anna

ESAIM: Control, Optimisation and Calculus of Variations, Volume 17 (2011) no. 1, p. 178-189

Carozza, Menita; Passarelli Di Napoli, Antonia

ESAIM: Control, Optimisation and Calculus of Variations, Volume 13 (2007) no. 4, p. 692-706

Bildhauer, Michael; Fuchs, Martin; Zhong, Xiao

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 6 (2007) no. 3, p. 385-404

Mascolo, Elvira; Migliorini, Anna Paola

ESAIM: Control, Optimisation and Calculus of Variations, Volume 9  (2003), p. 399-418

Acerbi, Emilio; Mingione, Giuseppe

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 2, p. 311-339